# SDR AALA202202187367

- Difficulty date: February 12, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A300*
- Aircraft serial: 6656
- Aircraft time: 20,099 hours, 7,611 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6141
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 13,843 hours, 6,319 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY/DIRTY SOCK SMELL IN CABIN.ODOR STRONGEST JUST AFTER TAKEOFF. FAINT SMELL CONSTANTLY IN CRUISE. NO PASSENGER OR FLIGHT ATTENDANT COMPLAINTS OF NAUSEA/IRRITATION. INITIAL TROUBLE SHOOTING INDICATES THE APU IS THE SUSPECTED CAUSE OF THE ODOR. **SUPPLEMENTAL REPORT FOR AALA202202157367: REPLACED APU PER TASK CARD 26L31049003. ** (CLOSED)
